User menu

Isolated boundary singularities of semilinear elliptic equations

Bibliographic reference Ponce, Augusto ; Véron, Laurent ; Bidaut-Véron, Marie-Françoise. Isolated boundary singularities of semilinear elliptic equations. In: Calculus of Variations and Partial Differential Equations, Vol. 40, no. 1-2, p. 183-221 (2011)
Permanent URL
  1. Agmon S., Douglis A., Nirenberg L.: Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I. Commun. Pure Appl. Math. 12, 623–727 (1959)
  2. Aviles P.: Local behavior of solutions of some elliptic equations. Commun. Math. Phys. 108, 177–192 (1987)
  3. Bandle C., Benguria R.: The Brezis–Nirenberg problem on S 3. J. Differ. Equ. 178, 264–279 (2002)
  4. Bandle C., Wei J.: Multiple clustered layer solutions for semilinear elliptic problems on S n . Commun. Partial Differ. Equ. 33, 613–635 (2008)
  5. Bellman R.: Stability Theory of Differential Equations. McGraw-Hill Book Company, Inc., New York (1953)
  6. Bidaut-Véron M.-F., Bouhar M.: On characterization of solutions of some nonlinear differential equations and applications. SIAM J. Math. Anal. 25, 859–875 (1994)
  7. Bidaut-Véron M.-F., Raoux T.: Asymptotics of solutions of some nonlinear elliptic systems. Commun. Partial Differ. Equ. 21, 1035–1086 (1996)
  8. Bidaut-Veron Marie-Françoise, Vivier Laurent, An elliptic semilinear equation with source term involving boundary measures: the subcritical case, 10.4171/rmi/281
  9. Bidaut-Véron Marie-Françoise, Ponce Augusto C., Véron Laurent, Boundary singularities of positive solutions of some nonlinear elliptic equations, 10.1016/j.crma.2006.11.027
  10. Bidaut-Véron M.-F., Jazar M., Véron L.: Separable solutions of some quasilinear equations with source reaction. J. Differ. Equ. 244, 274–308 (2008)
  11. Brezis H., Nirenberg L.: Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents. Commun. Pure Appl. Math. 36, 437–477 (1983)
  12. Brezis H., Peletier L.A.: Elliptic equations with critical exponent on spherical caps of S 3. J. Anal. Math. 98, 279–316 (2006)
  13. Chen Wenyi, Wei Juncheng, On the Brezis–Nirenberg problem on , and a conjecture of Bandle–Benguria, 10.1016/j.crma.2005.06.001
  14. Dancer E.N.: Some notes on the method of moving planes. Bull. Austral. Math. Soc. 46, 425–434 (1992)
  15. del Pino M., Musso M., Pacard F.: Boundary singularities for weak solutions of semilinear elliptic problems. J. Funct. Anal. 253, 241–272 (2007)
  16. Dynkin E.B., Kuznetsov S.E.: Superdiffusions and removable singularities for quasilinear partial differential equations. Commun. Pure Appl. Math. 49, 125–176 (1996)
  17. Dynkin E.B., Kuznetsov S.E.: Solutions of nonlinear differential equations on a Riemannian manifold and their trace on the Martin boundary. Trans. Am. Math. Soc. 350, 4521–4552 (1998)
  18. Fabbri J., Véron L.: Singular boundary value problems for nonlinear elliptic equations in nonsmooth domains. Adv. Differ. Equ. 1, 1075–1098 (1996)
  19. Gidas B., Spruck J.: Global and local behavior of positive solutions of nonlinear elliptic equations. Commun. Pure Appl. Math. 34, 525–598 (1981)
  20. Gmira A., Véron L.: Boundary singularities of solutions of some nonlinear elliptic equations. Duke Math. J. 64, 271–324 (1991)
  21. Kwong M.K.: Uniqueness results for Emden–Fowler boundary value problems. Nonlinear Anal. 16, 435–454 (1991)
  22. Kwong M.K., Li Y.: Uniqueness of radial solutions of semilinear elliptic equations. Trans. Am. Math. Soc. 333, 339–363 (1992)
  23. Le Gall J.-F.: The Brownian snake and solutions of Δu = u 2 in a domain. Probab. Theory Relat Fields 102, 393–432 (1995)
  24. Lions P.-L.: Isolated singularities in semilinear problems. J. Differ. Equ. 38, 441–450 (1980)
  25. Marcus M., Véron L.: The boundary trace of positive solutions of semilinear elliptic equations: the subcritical case. Arch. Ration. Mech. Anal. 144, 201–231 (1998a)
  26. Marcus Moshe, Veron Laurent, The boundary trace of positive solutions of semilinear elliptic equations: The supercritical case, 10.1016/s0021-7824(98)80028-7
  27. Marcus M., Véron L.: Removable singularities and boundary traces. J. Math. Pures Appl. 80, 879–900 (2001)
  28. Padilla P.: Symmetry properties of positive solutions of elliptic equations on symmetric domains. Appl. Anal. 64, 153–169 (1997)
  29. Poláčik P., Quittner P., Souplet P.: Singularity and decay estimates in superlinear problems via Liouville-type theorems. I. Elliptic equations and systems. Duke Math. J. 139, 555–579 (2007)
  30. Véron L.: Singularités éliminables d’équations elliptiques non linéaires. J. Differ. Equ. 41, 87–95 (1981)